Journal of Mathematics and Statistics

Smooth Neighborhood Structures in a Smooth Topological Spaces

A. A. Ramadan and M. A. Abdel-Sattar

DOI : 10.3844/jmssp.2010.409.415

Journal of Mathematics and Statistics

Volume 6, Issue 4

Pages 409-415

Abstract

Problem Statement: Various concepts related to a smooth topological spaces have been introduced and relations among them studied by several authors (Chattopadhyay, Ramadan, etc). Conclusion/Recommendations: In this study, we presented the notions of three sorts of neighborhood structures of a smooth topological spaces and give some of their properties which are results by Ying extended to smooth topological spaces.

Copyright

© 2010 A. A. Ramadan and M. A. Abdel-Sattar. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.